Genus formula for modular curves of D -elliptic sheaves

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We prove a genus formula for modular curves of D -elliptic sheaves. We use this formula to show that the reductions of modular curves of D -elliptic sheaves attain the Drinfeld-Vladut bound as the degree of the discriminant of D tends to infinity.

Original languageEnglish (US)
Pages (from-to)237-250
Number of pages14
JournalArchiv der Mathematik
Volume92
Issue number3
DOIs
StatePublished - Mar 1 2009

Fingerprint

Modular Curves
Sheaves
Genus
Discriminant
Infinity
Tend

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{ceeb9299f173492b9093e66a7135a1d9,
title = "Genus formula for modular curves of D -elliptic sheaves",
abstract = "We prove a genus formula for modular curves of D -elliptic sheaves. We use this formula to show that the reductions of modular curves of D -elliptic sheaves attain the Drinfeld-Vladut bound as the degree of the discriminant of D tends to infinity.",
author = "Mihran Papikian",
year = "2009",
month = "3",
day = "1",
doi = "10.1007/s00013-009-3102-9",
language = "English (US)",
volume = "92",
pages = "237--250",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

Genus formula for modular curves of D -elliptic sheaves. / Papikian, Mihran.

In: Archiv der Mathematik, Vol. 92, No. 3, 01.03.2009, p. 237-250.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Genus formula for modular curves of D -elliptic sheaves

AU - Papikian, Mihran

PY - 2009/3/1

Y1 - 2009/3/1

N2 - We prove a genus formula for modular curves of D -elliptic sheaves. We use this formula to show that the reductions of modular curves of D -elliptic sheaves attain the Drinfeld-Vladut bound as the degree of the discriminant of D tends to infinity.

AB - We prove a genus formula for modular curves of D -elliptic sheaves. We use this formula to show that the reductions of modular curves of D -elliptic sheaves attain the Drinfeld-Vladut bound as the degree of the discriminant of D tends to infinity.

UR - http://www.scopus.com/inward/record.url?scp=67349192629&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=67349192629&partnerID=8YFLogxK

U2 - 10.1007/s00013-009-3102-9

DO - 10.1007/s00013-009-3102-9

M3 - Article

AN - SCOPUS:67349192629

VL - 92

SP - 237

EP - 250

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 3

ER -